# SDR QXEA2014072900626

- Difficulty date: July 23, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 11,802 hours, 12,657 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY SERVICE PANEL LIP SKIN HAS CORROSION.   REMOVED CORROSION IAW SRM 52-42-10, PAR 1A AND FIG 201 SHT 2. ALODINED AND PRIMED IAW SRM 51-21-10-02-01 AND SRM 51-25-10-02-01.  FILLED THE BLEND OUT FLUSH WITH EPOXY ADHESIVE IAW SRM 52-42-10 STEP 7A(6). APPLIED TOP COAT TO REPAIRED AREA IAW SRM 51-25-05, ITEM (F) 1-8.
